# SDR ASAA2021100236239

- Difficulty date: October 2, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 56,562 hours, 16,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A812553
- Part serial: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE RIGHT AFT PIT DOOR SURROUND SHIELD, THE ATTACH ANGLE IS FOUND TO BE CORRODED. GROUNDED - YES. REMOVED AND REPLACED AFT PIT DOOR SURROUND SHIELD ATTACH ANGLE PER B737-800 SRM 51-40-05, 51-40-02, AND BOEING DWG 146A8123 REV:- NO ALLOWABLE LIMITS GIVEN IN THE SRM.
